# SDR SWAA2022021693870

- Difficulty date: June 4, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL#232SF HAS THE TOP COMPOSITE LAYER STARTING TO COME LOOSE. / REPAIRED DAMAGE TO TOP FACESHEET ON FLOOR PANEL 232 SF PER B737 SRM 53-00-50-2R-1
